Respirodone causing retrograde ejaculation

Posted by neilc @neilc, Sun, May 12 5:59pm

I am on Cipralex, Mitrazipine and respirodone and the respirodone is causing retrograde ejaculation. Are there any meds or supplements that can reverse the condition? I am a male in my late 50s.

Hi @neilc that must be confusing and frightening. You may have noticed I moved this post to the Men's Health group so that others can take part in the discussion who may have had similar experiences.

Here's an article on Retrograde ejaculation: https://www.mayoclinic.org/diseases-conditions/retrograde-ejaculation/symptoms-causes/syc-20354890

How long as this been going on?

REPLY
@ethanmcconkey

Hi @neilc that must be confusing and frightening. You may have noticed I moved this post to the Men's Health group so that others can take part in the discussion who may have had similar experiences.

Here's an article on Retrograde ejaculation: https://www.mayoclinic.org/diseases-conditions/retrograde-ejaculation/symptoms-causes/syc-20354890

How long as this been going on?

Jump to this post

Hi Ethan, Thank you. It’s been going on for approximately four years.

REPLY
@ethanmcconkey

Hi @neilc that must be confusing and frightening. You may have noticed I moved this post to the Men's Health group so that others can take part in the discussion who may have had similar experiences.

Here's an article on Retrograde ejaculation: https://www.mayoclinic.org/diseases-conditions/retrograde-ejaculation/symptoms-causes/syc-20354890

How long as this been going on?

Jump to this post

Hi Ethan, Would you mind moving this post back to the Depression group. I think I might get more responses there.
Thank you
Neil

REPLY

I am on Cipralex, Mitrazipine and respirodone and the respirodone is causing retrograde ejaculation. Are there any meds or supplements that can reverse the condition? I am a male in my late 50s.

REPLY

Hi @neilc you may have noticed I moved your post to the discussion you already started on this topic, and also added this discussion to the Depression & Anxiety group so that your post will be seen by more people.

I wanted to tag @sirgalahad, @gingerw and @mamacita as they may be able to offer you support and may be able to help you figure out what questions to ask as you look to figure out how to reverse this condition with your doctor.

What has your doctor said about this side effect?

REPLY
@ethanmcconkey

Hi @neilc you may have noticed I moved your post to the discussion you already started on this topic, and also added this discussion to the Depression & Anxiety group so that your post will be seen by more people.

I wanted to tag @sirgalahad, @gingerw and @mamacita as they may be able to offer you support and may be able to help you figure out what questions to ask as you look to figure out how to reverse this condition with your doctor.

What has your doctor said about this side effect?

Jump to this post

Thank you very much Ethan. My psychiatrist does not say much other than it is the respirodone causing it.

REPLY
Please login or register to post a reply.